AnonymousDecember 1, 1996 at 1:21 pmPost count: 93172
Does Tapazole affect Libido ?
JoeAnonymousMarch 11, 1997 at 6:44 pmPost count: 93172
Has Grave’s disease been associated with a loss of sex drive? I don’t see this mentioned in the books I read.AnonymousMarch 11, 1997 at 6:57 pmPost count: 93172
Bev: A decreased libido is generally associated with hypothryroid states, however, it takes energy to have a healthy sex drive and being hyperthyroid is very energy depleting.
Luci C.AnonymousMarch 12, 1997 at 9:55 amPost count: 93172
I didn’t find being hyper made me lose my drive. However, the meds for
hyper produced this problem (Tapazole). I imagine PTU might work the
LindaAnonymousMarch 12, 1997 at 10:29 amPost count: 93172
The Thyroid Sourcebook (Sara Rosenthal) lists loss of libido as a symptom of both hyper and hypo.
Dianne NAnonymousMarch 12, 1997 at 1:35 pmPost count: 93172
Boy I tell ya it takes a strong man to put up with my “moods” or lack
there of! somedays I think I should join a convent.
I do think it has a lot to do with your thyroid levels, if I’m hypo
it takes alot out of me to just vacuum the carpet!
But, I’m hyper now.
Shannon.AnonymousMarch 13, 1997 at 6:39 pmPost count: 93172
After I had been on PTU for about a month, when my thyroid levels returned to normal, my libido skyrocketed. It is up and down, but mostly higher than I have experienced. I don’t think the low sex drive is necessarily from the PTU..I seem to have the opposite. ??? K
Also, I cannot find PTU in a current PDR, if there is any place on line that has PDR references for this medication let me know, I guess when a drug is as old as ptu it drops out of the Physican’s Desk Reference. I am interested in how long I must avoid dietary iodine: is that for the rest of my life, or while just on PTU, or does iodine compromise a lasting remission.
- You must be logged in to reply to this topic.